# SDR 07FDEA02432

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: SEE4A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON CROSSBEAMS, C 61 RT (P/N A539-78476-200), C60 LT (A539-73599), C58 LT (P/N A539-74268).  CROSSBEAM REPAIR PERFORMED ON C58 LT AND C60 LT IAW SRM 53-10-15 FIG 207 AND REPLACEMENT OF PART ON C61 .
